# SDR UPS07M51231

- Difficulty date: September 26, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: AUB7564
- Condition: Scratched
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PYLON NR 3 WIRING SUPPORT WEB WITH SCRATCHES ABOVE PRECOOLER.  REMOVAL C/OUT TO ACCESS SCRATCHES MARK MENTIONED ABOVE, FOUND EXCEEDED LIMIT PER SRM 54-00-01,F1A, V1, .ORI THK 0.032", REMAIN THK 0.012".  NEW WEB  AT NR 3 PYLON FAB PER P/N AUB7564-7,USING MAT 2219-0-0.032".  INSTALLATION C/OUT ON NEW WEB PER SRM 51-31-01, V2, R40.  PYLON NR 3 WIRING SUPT CLAMPS AT AFFECTED AREAS.  INSTALLED PER AMM20-30-01, R53 AFTER REPAIR.
